U.S. doctors online nowAsk doctors free
United Kingdom
A 23-year-old female asked:

I have copd and asthma, i take symbicourt turbo haler and now i have a very sore throat and itchy mouth. do you think it's the inhaler ?

2 doctor answers2 doctors weighed in
Dr. Oscar Novick
Pediatrics 59 years experience
Sore throat: You may have developed a fungus or thrush. See your doctor for verification and further treatment
Dr. Maroun Tawk
26 years experience
Probably: you have probably oral thrush by now. It is usually related to the inhaled steroid

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.